# SDR BA06011

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- Aircraft time: 30,847 hours, 4,925 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37000202
- Part serial: 1582
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,816 hours, 4,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 26, PHL-CDG: AFTER TAKEOFF, THE WARNING LIGHT ON THE NUMBER TWO ENGINE FIRE HANDLE ILLUMINATED.  NO OTHER ASSOCIATED WARNINGS.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE NUMBER TWO FIRE DETECTION UNIT.  NO FURTHER FAULTS.
